# SDR ASAA2020012861993

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 64,647 hours, 25,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Rt Fwd Overwing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT LIGHT BULB INOPERATIVE.  GROUNDED - YES. REPLACED THE BULB IAW AMM 33-51-04, OPS CHECKED GOOD.
